# SDR SWAA2021121343633

- Difficulty date: November 14, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE R/H TRANSITION ANGLE STA. 420-440 HAS SURFACE CORROSION AROUND FASTENER HOLES. (MARKED) ; / [01] REMOVED CORROSION PER SRM 51-10-02 ; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 .; [02] MEASUREMENT REQUIREMENT .; [03] REMOVED AND REPLACED PER SRM 51-40-02.; [04] INSPECTED WORK PERFORMED ON C/A #3; [05] UNABLE TO CLOSE FAULT IN CURRENT STATE: MAINTENIX ERROR MESSAGE [MXERR-30113] THE TASK CANNOT BE COMPLETED BECAUSE THERE IS AT LEAST ONE PART INSTALLATION THAT HAS NOT BEEN COMPLETED.; [06] UPDATED PARTS INFORMATION.; [07] C/W INSPECTION; SEE INDIVIDUAL SIGNOFFS
